# SDR 2001F00476

- Difficulty date: September 30, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N2273A
- Make and model: Snias AS350BA
- Aircraft serial: 2273
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 350A34021005
- Part serial: M1624
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DRIVE SHAFT WORN OUT OF LIMITS AT BEARINGS PLANE OF ROTATION.  INSTALLED SERVICEABLE T/R DRIVESHAFT.  (M)
